# SDR UALA2010102503940

- Difficulty date: October 25, 2010
- Submitted: October 25, 2010
- Operation: Air carrier
- Aircraft: N813UA
- Make and model: Airbus A319-131
- Aircraft serial: 858
- Aircraft time: 42,579 hours, 16,633 cycles
- Engine: Iae V2522A5
- System (JASC): 5270 · Door Warning System
- Part: Striker
- Part number: 5468A
- Condition: Faulty
- Location: Cockpit Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

COCKPIT DOOR FAULT LIGHT LOWER STRIKE ILLUMINATED.  DISCONNECTED CONNECTOR FROM THE LOWER STRIKER, NO PART AVAILABLE TO REPLACE.  INSTALLED NEW LATCH, NO HELP.  REPLACED LOWER STRIKE ASSY CHECKS OK.
